# SDR DU4R106

- Difficulty date: May 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL STAB AFT SPAR, UPPER ATTACH LUG, CENTER SECTION, AFT FACE HAS CORROSION AROUND BUSHING.  S/O  109001, N/R 22994
